# SDR F3LA200700120

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 13,757 hours, 7,079 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Inoperative
- Location: Lav Oxy Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED O2 MASK DOOR DID NOT OPEN IN LAV E DURING MANUAL MASK DROP TEST.  REPLACED EMERGENCY OXYGEN CONTAINER FOR AFT LAV IAW AMM 35-21-41-400-001 AND CHECKED GOOD.
